Now showing items 1-16 of 16

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Abbasi, M. Y., Fairooze Talee, A., Xie, X. Y. & Khan, S. A. (2018). Hesitant fuzzy ideal extension in po-semigroups. TWMS Journal of Applied and Engineering Mathematics, 8(2), 509-521. [1]
      Bahşi, M. & Solak, S. (2018). On the hyperbolic fibonacci matrix functions. TWMS Journal of Applied and Engineering Mathematics, 8(2), 454-465. [1]
      Bayındır, C. (2018). Compressive spectral renormalization method. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 8(2), 425-437. [1]
      Boruah, K. & Hazarika, B. (2018). Bigeometric integral calculus. TWMS Journal of Applied and Engineering Mathematics, 8(2), 374-385. [1]
      Demiray, H. (2018). Higher order perturbation expansion for ion-acoustic solitary waves with q-nonextensive nonthermal velocity distribution. TWMS Journal of Applied and Engineering Mathematics, 8(2), 438-447. [1]
      Ghorai, G. & Pal, M. (2018). G.Ghorai, M.Pal: Applications of bipolar fuzzy sets in interval graphs. TWMS Journal of Applied and Engineering Mathematics, 8(2), 411-424. [1]
      Hassan, A. & Malik, M. A. (2018). Special types of single valued neutrosophic graphs. TWMS Journal of Applied and Engineering Mathematics, 8(2), 341-352. [1]
      Jawdat, J. (2018). Best coapproximation in L∞(µ, X). TWMS Journal of Applied and Engineering Mathematics, 8(2), 448-453. [1]
      Naz, S. & Malik, M. A. (2018). Single-valued neutrosophic line graphs. TWMS Journal of Applied and Engineering Mathematics, 8(2), 483-494. [1]
      Özden, A. E. & Demiray, H. (2018). Head-on collision of the solitary waves in fluid-filled elastic tubes. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 8(2), 386-398. [1]
      Rajabov Alioglu, B. A. (2018). The theory of representations of groups SO₀(2, 1) and ISO(2, 1). Wigner coefficients of the group SO₀(2, 1). TWMS Journal of Applied and Engineering Mathematics, 8(2), 362-373. [1]
      Sah, A. K. (2018). A characterization of wave packet frames for L² (Rᵈ). TWMS Journal of Applied and Engineering Mathematics, 8(2), 353-361. [1]
      Sahoo, S. & Pal, M. (2018). Intuitionistic fuzzy labeling graphs. TWMS Journal of Applied and Engineering Mathematics, 8(2), 466-476. [1]
      Shigehalli, V. & Kanabur, R. (2018). Computing Sanskruti index of certain nanotubes. TWMS Journal of Applied and Engineering Mathematics, 8(2), 477-482. [1]
      Tariq, H. & Akram, G. (2018). Spline solutions of linear fractional bvps with two caputos approaches. TWMS Journal of Applied and Engineering Mathematics, 8(2), 399-410. [1]
      Tunç, T., Budak, H. & Sarıkaya, M. Z. (2018). On functional generalization of Ostrowski inequality for conformable fractional integrals. TWMS Journal of Applied and Engineering Mathematics, 8(2), 495-508. [1]